# SDR SWAA2016021649044

- Difficulty date: February 8, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 59,148 hours, 34,470 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C372928
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD AREA OF OIL CANNING AT BS 1016, BETWEEN BL 0 & STRINGER 3L, EXTEND FROM UPPER Y CHORD, 10" DOWN & OVER OUTER STRAP.  REPAIRED BULKHEAD IAW SRM.
